Intervals and sublattices of the R.E. weak truth table degrees, part I: Density

Annals of Pure and Applied Logic 41 (1):1-26 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Tabular degrees in \Ga-recursion theory.Colin Bailey & Rod Downey - 1992 - Annals of Pure and Applied Logic 55 (3):205-236.
Classifications of degree classes associated with r.e. subspaces.R. G. Downey & J. B. Remmel - 1989 - Annals of Pure and Applied Logic 42 (2):105-124.
Laforte, G., see Downey, R.T. Arai, Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):287.
Interpreting N in the computably enumerable weak truth table degrees.André Nies - 2001 - Annals of Pure and Applied Logic 107 (1-3):35-48.
Completely mitotic R.E. degrees.R. G. Downey & T. A. Slaman - 1989 - Annals of Pure and Applied Logic 41 (2):119-152.
Embeddings of N5 and the contiguous degrees.Klaus Ambos-Spies & Peter A. Fejer - 2001 - Annals of Pure and Applied Logic 112 (2-3):151-188.

Analytics

Added to PP
2014-01-16

Downloads
46 (#355,984)

6 months
13 (#219,908)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Splitting theorems in recursion theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.

Add more citations

References found in this work

Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Mathematical Logic Quarterly 5 (7‐13):117-125.
Minimal pairs and high recursively enumerable degrees.S. B. Cooper - 1974 - Journal of Symbolic Logic 39 (4):655-660.
Bounding minimal pairs.A. H. Lachlan - 1979 - Journal of Symbolic Logic 44 (4):626-642.

View all 19 references / Add more references